PharmD Info

A forum for Indian Pharmacy Professionals

Important: Registered today to have the complete access on this forum --- Register Here
Its an open online forum for the Indian Doctors, Nurses and Pharmacists nurses, and allied health practitioners in all areas of medicine are invited to contact us with questions of a non-emergent nature.

Moderator: Doctors

User avatar
By Admin
#1827
Anticholinergic poisoning

ASA, TCAs with a wide QRS

Benzodiazepine poisoning

Beta blocker poisoning and calcium channel blocker poisoning

Calcium channel blockers, black widow spider bites

Carbon monoxide poisoning and cyanide poisoning

Cyanide poisoning

Digoxin poisoning

Ethylene glycol poisoning and methanol poisoning

Extrapyramidal reactions associated with antipsychotic

Heavy metal poisoning

Heparin poisoning

Hydrofluoric acid

Iron poisoning

Isoniazid poisoning, ethylene glycol

lead poisoning

Methotrexate and trimethoprim

Opioid overdose

Oral hypoglycemic agents

Organophosphate and carbamate insecticides, nerve agents, some mushrooms

Organophosphate insecticides, followed after atropine

Paracetamol (acetaminophen) poisoning

Serotonin syndrome

Thallium poisoning

Theophylline

Treatment of conditions that cause methemoglobinemia

Warfarin poisoning and indanedione

1.png

2.png

3.png
Last bumped by Admin on 19 Aug 2017, 14:17.
Similar Topics
Topics Statistics Last post
Drug Compatibility Chart
by Admin  - 29 Jun 2017, 18:07  - In: Pharmaceutical Care
0 Replies 
1317 Views
by Admin
29 Jun 2017, 18:07
0 Replies 
1120 Views
by swathi
21 May 2017, 21:56
0 Replies 
13 Views
by Admin
17 Oct 2017, 13:50
0 Replies 
681 Views
by Admin
04 May 2018, 12:55
WHO list of Essential Diagnostics List
by Admin  - 18 May 2018, 07:09  - In: Indian Doctors Forum
0 Replies 
691 Views
by Admin
18 May 2018, 07:09

Tags

I am interested in the summer school of Ooty on ap[…]

Thanks for providing this questions.Helpful post

Indian Navy invites applications for the following[…]

WELCOME TO OUR E-LEARN COURSE WORK MODULES